|kaletra & truvada side-effect.
Oct 14, 2011
what are the side effects of kaletra & truvada drugs? any fat related problem(lipodystrophy, buffalo hump..etc) or skin hyper pigmentation ?
| Response from Dr. Henry
Most common side effects from Kaletra + Truvada or gut related (bloating, loose stools) as well as increased plasma lipids (such as triglycerides). Fat redistribtion problems can be seen though risk is modest and comparable to many other widely used regimens. Risk of side effects may be lower with some of the other ritonavir boosted protease inhibitors (ie atazanavir or darunavir). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Side Effects Of Kaletra And Truvada
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
- Can The Receiver Of Oral Sex Catch A Std?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.